MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH VMAX VYNTUS SPIRO LAPTOP; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION

VYAIRE MEDICAL GMBH VMAX VYNTUS SPIRO LAPTOP; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Catalog Number 25626-001
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this report, the defective laptop has not yet been returned, so no investigation could be performed.Once the laptop has been returned and investigated and further information was provided, a follow up report will be submitted.The broken laptop will be replaced.The risk evaluation results in a risk acceptance level of a medium acceptable health risk.
 
Event or Problem Description
The customer complained that the battery of the dell laptop is swollen.There was no patient involvement reported.

Brand Name
VMAX VYNTUS SPIRO LAPTOP
Common Device Name
CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key20577310
Report Number9615102-2024-00157
Device Sequence Number8650243
Product Code BTY
UDI-Device Identifier04250892904931
UDI-Public(01)04250892904931
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K071753
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25626-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown